# SDR FXGA514HYD

- Difficulty date: August 24, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N54514
- Make and model: Curtis C46DCURTIS
- Aircraft serial: 33285
- Aircraft time: 17,902 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

COMPLETE AND TOTAL LOSS OF HYDRAULIC PRESSURE AND FLUID.  A/C LANDED UNEVENTFULLY REPLACED HYDRAULIC PRESSURE LINE PART NUMBER 20-575-1209 AT MAIN ACCUMULATOR DUE TO CRACK NEAR FLARED END.
